# SDR 2011FA0000729

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Aircraft time: 21,242 hours
- Engine: Cont IO520BB
- Engine time: 1,345 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Beacon
- Part time: 1,994 hours, 7,976 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BEACON LIGHT INOPERATIVE.  TROUBLESHOOTING FOUND CIRCUIT BREAKER TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 1994 FLIGHT HOURS PRIOR.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
